# SDR AALA20070372

- Difficulty date: February 19, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHTS NEAR SEAT 28D DAMAGED BY CART.  REPLACED LIGHT LENS, TRIM AND BULBS FOR DAMAGED EMERGENCY LIGHTS NEAR SEAT 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
